# SDR DHL2003752501

- Difficulty date: January 5, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK,   REPAIR AT BS 1130 BETWEEN STR 21 RT TO 24 RT DENTED AND ENDS ON STRINGER.  REMOVED PREVIOUS REPAIR AND FOUND SKIN DENTED OUT OF LIMITS IAW SRM 53-30-1 FIG. 1.REMOVED RT AFT. SIDEWALL IN AFT. PIT FOR ACCESS IAW M.M. 25-52-02.   CUT OUT DAMAGED AREA DIM. 1.6250 INCH X 1.6250 INCH AND FABBED FILLER FROM 2024 T3 .063 P.O.NR 900355 DIM. .5 INCH X .5 INCH AND DOUBLER FROM 2024 T3 .071 P.O.NR 900408 DIM. 11.5 INCH X 11 INCH IAW SRM 53-30-3 FIG. 3. PARTS TREATED AND PRIMED IAW SRM 51-10-2 AND INSTALLED IAW SRM 53-30-3 FIG. 3.  REINSTALLED LINER IAW M.M. 25-52-02.
